Alert archive / West Virginia / Wind Advisories in 2009
Wind Advisory 8, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this wind advisory at Dec 25, 2009, 2:51 AM EST. It took effect at Dec 25, 2009, 8:00 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2009, 2:51 AM EST (07:51 UTC)
- In effect from
- Dec 25, 2009, 8:00 AM EST
- Expired
- Dec 25, 2009, 8:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Pittsburgh, PA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KPBZ 250751 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 251 AM EST FRI DEC 25 2009 MDZ001-PAZ030-032-WVZ023-041-251600- /O.NEW.KPBZ.WI.Y.0008.091225T1300Z-091226T0100Z/ GARRETT-WESTMORELAND-FAYETTE-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...GREENSBURG... NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...UNIONTOWN... CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA...PARSONS... DAVIS...THOMAS 251 AM EST FRI DEC 25 2009 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EST THIS EVENING. WINDS GUSTS IN EXCESS OF 45 MPH ARE POSSIBLE TODAY...PARTICULARLY AT THE HIGHEST ELEVATIONS. WITH ICY CONDITIONS POSSIBLE TODAY...THE STRONG WINDS WILL ADD TO THE THREAT OF DOWNED TREES AND POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
000 WWUS71 KPBZ 251504 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 1004 AM EST FRI DEC 25 2009 MDZ001-PAZ030-032-WVZ023-041-252315- /O.CON.KPBZ.WI.Y.0008.000000T0000Z-091226T0100Z/ GARRETT-WESTMORELAND-FAYETTE-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...GREENSBURG... NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...UNIONTOWN... CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA...PARSONS... DAVIS...THOMAS 1004 AM EST FRI DEC 25 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING. WINDS GUSTS IN EXCESS OF 45 MPH ARE POSSIBLE TODAY...PARTICULARLY AT THE HIGHEST ELEVATIONS. WITH ICY CONDITIONS POSSIBLE TODAY... THE STRONG WINDS WILL ADD TO THE THREAT OF DOWNED TREES AND POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS71 KPBZ 252117 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 417 PM EST FRI DEC 25 2009 MDZ001-PAZ030-032-WVZ023-041-260100- /O.CON.KPBZ.WI.Y.0008.000000T0000Z-091226T0100Z/ GARRETT-WESTMORELAND-FAYETTE-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...GREENSBURG... NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...UNIONTOWN... CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA...PARSONS... DAVIS...THOMAS 417 PM EST FRI DEC 25 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING. WINDS GUSTS IN EXCESS OF 45 MPH ARE POSSIBLE THROUGH EARLY THIS EVENING...PARTICULARLY AT THE HIGHEST ELEVATIONS. THE COMBINATION OF STRONG WINDS AND ANY ICE LEFT OVER FROM THE FREEZING RAIN EARLIER TODAY WILL ADD TO THE THREAT OF DOWNED TREES AND POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS71 KPBZ 260111 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 811 PM EST FRI DEC 25 2009 MDZ001-PAZ030-032-WVZ023-041-260215- /O.EXP.KPBZ.WI.Y.0008.000000T0000Z-091226T0100Z/ GARRETT-WESTMORELAND-FAYETTE-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...GREENSBURG... NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...UNIONTOWN... CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA...PARSONS... DAVIS...THOMAS 811 PM EST FRI DEC 25 2009 ...WIND ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE SAYS THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS JUST WEST OF THE HIGHER MOUNTAIN ELEVATIONS CAN STILL GUST TO 40 MPH THIS EVENING...BUT NOT OVER 50 MPH AS HAD OCCURRED EARLIER. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this wind advisory went out at Dec 25, 1:56 AM EST, 55 minutes earlier.
Area forecast discussion, Dec 25, 1:56 AM EST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
156 AM EST FRI DEC 25 2009
.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM, MOVING NORTHWARD THROUGH THE MIDWEST,
WILL PUSH FREEZING RAIN AND RAIN INTO THE AREA THIS CHRISTMAS DAY.
COLDER AIR WILL MOVE IN FOR THE WEEKEND.
&&
.NEAR TERM /THROUGH TODAY/...
WATCHING TEMPS CLOSELY AND CONFIDENCE IN WIDESPREAD FREEZING RAIN
EVENT IS DWINDLING. TEMPERATURES CONTINUE TO RISE UNDER STRONG WAA
AROUND STACKED SYSTEM ROTATING NORTHWARD ACROSS THE MIDWEST. NOT
ONLY ARE SFC TEMPERATURES WARMING, BUT IT WILL TAKE A WHILE FOR
RAIN TO START REACHING THE GROUND AS LOW REMAINS WELL WEST OF THE
AREA AND ATMOSPHERE IS DRY.
DUE TO INITIAL GROUND COLDNESS AND SURFACE LAYER DRYNESS, EXPECT
TO SEE WET BULBING OCCURING AT THE ONSET OF PRECIP, WHICH WILL
DROP TEMPS A FEW DEGREES. WILL LEAVE THE ADVISORY AS IS FOR THIS
MORNING, BUT THE EVENT MAY BE MORE LOCALIZED.
SECOND CONCERN IS SPEED OF WIND GUSTS IN DOWN SLOPE AREAS
IMMEDIATELY WEST OF THE APPALACHIAN MOUNTAIN RIDGES. HAVE ISSUED A
WIND ADVISORY FOR TODAY FOR THE HIGHEST RIDGES AS NOT ONLY IS THE
WINDS JUST ABOVE THE SFC SCREAMING, BUT THERE IS A STRONG
POSSIBILITY FOR THE PREVIOUSLY MENTIONED DOWN-SLOPING.
&&
.SHORT TERM /TONIGHT THROUGH SUNDAY/...
JUDGING FROM RECENT SREF MODEL OUTPUT...EXPECT THE COLD FRONT TO
MOVE THROUGH TONIGHT. THE RESULTING COOL DOWN WILL CHANGE
PRECIPITATION TO ALL SNOW BY LATE SATURDAY NIGHT. THE PROBLEM WITH
PRECIP TONIGHT IS THE LACK OF MID AND UL MOISTURE WHICH WILL NOT
ALLOW FOR ICE TO DROP INTO THE LOWER LEVELS...THUS PREVENTING AN
ATMOSPHERE CONDUCIVE TO SNOW MAKING. HAVE PUT IN A MENTION OF
FREEZING DRIZZLE LATE TONIGHT. THIS WILL HAVE TO BE LOOKED AT
MORE CLOSELY ON A LATER PACKAGE.
FORECASTED TEMPERATURES USING A BLEND OF RECENT SREF MODEL OUTPUT
AND GFS MOS.
WITH UL REMAINING WEST OF THE AREA THIS WEEKEND EXPECT A BREAK IN
PRECIP SATURDAY AND THROUGH THE FIRST HALF OF SUNDAY.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
UPPER LEVEL LOW OVER THE LOWER GREAT LAKES WILL MOVE INTO NEW
ENGLAND BY TUESDAY. PERSISTENT LOW LEVEL NORTHWEST FLOW AND COLD AIR
INSTABILITY WILL CONTINUE TO GENERATE SCATTERED SNOW SHOWERS THROUGH
EARLY TUESDAY.
SURFACE HIGH PRESSURE WILL BUILD INTO THE REGION LATE TUESDAY AND
WEDNESDAY BRINGING DRY WEATHER. A LOW PRESSURE SYSTEM OVER THE
SOUTHEASTERN STATES WILL BRING MOISTURE AND A CHANCE OF SNOW SHOWERS
TO THE NORTHERN WEST VIRGINIA/WESTERN MARYLAND MOUNTAINS THURSDAY.
CLOUD COVER WILL HOLD DAYTIME TEMPERATURES DOWN TO FEW DEGREES BELOW
NORMAL THROUGH THE EXTENDED PERIOD.
&&
.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
A POTENT LOW PRESSURE SYSTEM WILL LIFT NORTHWARD ACROSS THE MISSOURI
VALLEY OVERNIGHT...WITH AN OCCLUDED FRONT CROSSING THE AREA LATE
TODAY AND TONIGHT. INITIAL PRECIP IS GRADUALLY WORKING ITS WAY
INTO THE OHIO VALLEY. THINK PRECIP WILL BEGIN AT ZZV BY 12-13Z...
TO SOUTHWEST PA BY 14-15Z...AND TO FKL/DUJ BY 16-17Z. WITH SURFACE
TEMPERATURES WARMING INTO THE MID/UPPER 30S FROM ZZV TO HLG/MGW...
PRECIP WILL REMAIN RAIN THERE. FURTHER NORTH...TEMPERATURES ARE
HOVERING AROUND FREEZING...AND WITH WET BULB EFFECTS...SOME BRIEF
FZRA IS PSBL FOR BVI/PIT/AGC/LBE AT ONSET FOR AN HOUR OR TWO BEFORE
CHANGING TO RAIN. FOR FKL/DUJ...COLDER AIR WILL HANG ON LONGER...SO
WILL USE FZRA FOR 3-4 HOURS...CHANGING TO RAIN THIS AFTN. WINDS
ALOFT WILL INCREASE BY MORNING TO 50-60KT AT 2000 FT...SO WILL USE
LOW LEVEL WIND SHEAR FOR ALL PORTS THROUGH THIS EVENING. SE SURFACE
WINDS OF 10-15 KT WILL PREVAIL THROUGH THE OVERNIGHT INCREASING TO
15-20KT WITH GUSTS TO 30 KT THIS AFTN. MVFR/AREAS OF IFR WILL
PREVAIL WITH THE PRECIP TODAY INTO THIS EVENING...WITH LOWER CLOUDS
PERSISTING THROUGH FRIDAY. WITH JUST MAINLY LOWER CLOUDS TNGT/EARLY
FRIDAY...THINK MOST OF THE PRECIP WILL BE LIGHT SNOW SHOWERS AND
DRIZZLE/FREEZING DRIZZLE OVERNIGHT FRIDAY NIGHT.
FOR SATURDAY...THINK MOST AREAS WILL REMAIN DRY AS THE REGION WILL
BE IN THE DRY SLOT BETWEEN THE SURFACE FRONT TO THE EAST...AND
THE PARENT UPPER LOW ACROSS THE MIDWEST. HOWEVER...MAINLY MVFR
CIGS WILL REMAIN. FOR SUNDAY/MONDAY...THE UPPER LOW WILL EJECT
EAST ACROSS THE AREA...WITH SNOW SHOWERS/RESTRICTIONS. CONDITIONS
MAY IMPROVE TUESDAY AS THE LOW IS PROGGED TO EJECT EAST INTO
THE CANADIAN MARITIMES.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO 4 PM EST
THIS AFTERNOON FOR MDZ001.
OH...WINTER WEATHER ADVISORY FROM 6 AM TO 10 AM EST THIS MORNING
FOR OHZ040-041-050.
PA...WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO 4 PM EST
THIS AFTERNOON FOR PAZ008-009-015-016-023.
WINTER WEATHER ADVISORY FROM 6 AM TO 10 AM EST THIS MORNING
FOR PAZ029-031.
WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO NOON EST
TODAY FOR PAZ007-013-014-020>022-030-032.
WV...WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO 4 PM EST
THIS AFTERNOON FOR WVZ041.
WINTER WEATHER ADVISORY FROM 6 AM TO 10 AM EST THIS MORNING
FOR WVZ001>003.
WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO NOON EST
TODAY FOR WVZ023.
&&Hazardous weather outlook, Dec 24, 10:31 PM EST, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 1031 PM EST THU DEC 24 2009 MDZ001-PAZ008-009-015-016-023-WVZ041-260345- GARRETT-VENANGO-FOREST-CLARION-JEFFERSON PA-INDIANA-TUCKER- 1031 PM EST THU DEC 24 2009 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM TO 4 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ007-013-014-020>022-030-032-WVZ023-260345- MERCER-LAWRENCE-BUTLER-BEAVER-ALLEGHENY-ARMSTRONG-WESTMORELAND- FAYETTE-PRESTON- 1031 PM EST THU DEC 24 2009 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM TO NOON EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ041-050-PAZ029-031-WVZ001>003-260345- COLUMBIANA-JEFFERSON OH-WASHINGTON-GREENE-HANCOCK-BROOKE-OHIO- 1031 PM EST THU DEC 24 2009 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM TO 10 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WVZ021-022-260345- MARION-MONONGALIA- 1031 PM EST THU DEC 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE NATIONAL WEATHER SERVICE SAYS THERE MAY BE A BRIEF PERIOD OF FREEZING RAIN CHRISTMAS MORNING. WINDS CAN GUST TO 35 MPH NEAR THE HIGHER ELEVATIONS CHRISTMAS DAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ039-048-049-057>059-068-069-WVZ004-012-260345- TUSCARAWAS-COSHOCTON-HARRISON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE- MONROE-MARSHALL-WETZEL- 1031 PM EST THU DEC 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE NATIONAL WEATHER SERVICE SAYS THERE MAY BE A BRIEF PERIOD OF FREEZING RAIN CHRISTMAS MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ040-260345- CARROLL- 1031 PM EST THU DEC 24 2009 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM TO 10 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Dec 24, 10:49 PM EST, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 1049 PM EST THU DEC 24 2009 OHZ039-048-049-057>059-068-069-PAZ031-WVZ004-012-021-022-250600- TUSCARAWAS-COSHOCTON-HARRISON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE- MONROE-GREENE-MARSHALL-WETZEL-MARION-MONONGALIA- INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER... UHRICHSVILLE...COSHOCTON...CADIZ...HOPEDALE...ZANESVILLE... CAMBRIDGE...MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE... BARNESVILLE...SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD... WAYNESBURG...FAIRDALE...MOUNDSVILLE...NEW MARTINSVILLE... FAIRMONT...MORGANTOWN 1049 PM EST THU DEC 24 2009 ...FREEZING RAIN POSSIBLE ON CHRISTMAS MORNING... THE NATIONAL WEATHER SERVICE SAYS THERE CAN BE A SHORT PERIOD OF FREEZING RAIN CHRISTMAS MORNING THAT CAN RESULT IN UNTREATED SURFACES BECOMING ICY AND HAZARDOUS. TAKE EXTRA CARE DRIVING OR WALKING ON UNTREATED PAVEMENTS. BY LATE MORNING TEMPERATURES SHOULD WARM ENOUGH ABOVE FREEZING TO HAVE ALL THE PRECIPITATION TURN TO RAIN.
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 7:14 AM EST | Winter Storm Warning | PBZ | 9 hr |
Nearby
Wind Advisories in West Virginia, 2009Wind Advisories in Pennsylvania, 2009Wind Advisories in Maryland, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.